Alert archive / Arizona / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 19, 2013, 11:10 PM MST for Maricopa County, Arizona. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2013, 11:10 PM MST (06:10 UTC)
- Expired
- Jul 20, 2013, 12:15 AM MST
- In force
- 65 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 109 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 6.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 2416 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
255
WUUS55 KPSR 200610
SVRPSR
AZC013-200715-
/O.NEW.KPSR.SV.W.0013.130720T0610Z-130720T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1110 PM MST FRI JUL 19 2013
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES THE CITIES OF...WITTMANN...WICKENBURG...CIRCLE
CITY...
* UNTIL 1215 AM MST
* AT 1106 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR WITTMANN...AND MOVING WEST
AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MORRISTOWN
LAT...LON 3390 11235 3365 11241 3370 11300 3401 11294
3401 11274
TIME...MOT...LOC 0610Z 102DEG 19KT 3380 11258
$$
183 follow-up statements
727
WWUS55 KPSR 200625
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1125 PM MST FRI JUL 19 2013
AZC013-200715-
/O.CON.KPSR.SV.W.0013.000000T0000Z-130720T0715Z/
MARICOPA AZ-
1125 PM MST FRI JUL 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM MST
FOR CENTRAL MARICOPA COUNTY...
AT 1125 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MORRISTOWN...OR NEAR
CIRCLE CITY...MOVING WEST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WICKENBURG
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
&&
LAT...LON 3393 11245 3365 11246 3370 11300 3401 11294
3401 11274
TIME...MOT...LOC 0626Z 102DEG 19KT 3382 11268
$$
18569
WWUS55 KPSR 200642
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1142 PM MST FRI JUL 19 2013
AZC013-200715-
/O.CON.KPSR.SV.W.0013.000000T0000Z-130720T0715Z/
MARICOPA AZ-
1142 PM MST FRI JUL 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM MST
FOR CENTRAL MARICOPA COUNTY...
AT 1139 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF
MORRISTOWN...OR 9 MILES SOUTH OF WICKENBURG...MOVING WEST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
&&
LAT...LON 3397 11258 3366 11255 3370 11300 3401 11294
3401 11274
TIME...MOT...LOC 0642Z 102DEG 19KT 3384 11278
$$
18111
WWUS55 KPSR 200708
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1208 AM MST SAT JUL 20 2013
AZC013-200719-
/O.EXP.KPSR.SV.W.0013.000000T0000Z-130720T0715Z/
MARICOPA AZ-
1208 AM MST SAT JUL 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARICOPA COUNTY WILL
EXPIRE AT 1215 AM MST...
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
LAT...LON 3397 11258 3366 11255 3370 11300 3401 11294
3401 11274
TIME...MOT...LOC 0709Z 102DEG 19KT 3387 11295
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 8:15 PM MST, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 19, 8:15 PM MST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 815 PM MST FRI JUL 19 2013 && .SYNOPSIS... A VERY MOIST AIRMASS IS EXPECTED TO REMAIN OVER THE REGION AS A LOW PRESSURE SYSTEM IN MEXICO MOVES OFF WELL TO SOUTH AND WEST. ABOVE NORMAL RAIN CHANCES AND BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH MONDAY. SOMEWHAT DRIER AND WARMER WEATHER IS EXPECTED FROM TUESDAY ONWARD THROUGH THE END OF NEXT WEEK AS HIGH PRESSURE BECOMES REESTABLISHED ACROSS THE ROCKIES. && .DISCUSSION... UPPER HIGH SITUATED OVER CENTRAL NEVADA...WITH A VERY SLOW MOVING UPPER LOW OVER NWRN MEXICO JUST EAST OF THE CENTRAL GULF OF CA...COMBINED TO GIVE DEEP MOIST EASTERLY FLOW TO PRETTY MUCH OUR ENTIRE CWA THIS EVENING. AREA SOUNDINGS SHOW SLIGHTLY ENHANCED WIND PROFILE...WITH SPEEDS 15-20 KT THRU MUCH OF THE COLUMN...HOWEVER SPEED AND DIRECTIONAL SHEAR IS MINIMAL. MOISTURE IS ENHANCED OVER ARIZONA WITH PWAT WELL IN EXCESS OF 1.5 INCHES...BUT INSTABILITY IS SOMEWHAT LIMITED WITHS SKINNY CAPE AND SOME MID LEVEL CAPPING. HIGH TEMPS OVER THE DESERTS TODAY WERE SLIGHTLY BELOW NORMAL...SKY HARBOR TOPPED OUT AT 105...JUST BELOW THE NORMAL OF 106. THE SLIGHTLY COOL TEMPS CONTRIBUTED TO THE MODEST INSTABILITY LEVELS. ALSO...EASTERLY STEERING FLOW ALOFT IS SOMEWHAT LAMINAR WITH NO PRONOUNCED DEFORMATION. ALL OF THIS ADDS UP TO A RELATIVELY LOW GRADE MONSOON DAY SO FAR WITH THUNDERSTORMS OVER THE DESERTS VERY ISOLATED. PARED OUR POPS BACK OVER THE CENTRAL DESERTS TO THE 20-30 PCT RANGE...AND INTO THE TEENS OUT WEST. GIVEN THE ELEVATED MOISTURE AND WIND SPEEDS IN THE PROFILE...FEEL IT PRUDENT TO KEEP THE POPS GOINGS ALL NIGHT. THIS COULD A BE NIGHT WHERE STORMS DEVELOP DURING THE NON PRIME TIME HOURS. ALSO...STORMS CONTINUE TO FORM TO OUR NORTH...IN AREAS EAST OF PRESCOTT...AND HAVE THE POTENTIAL TO MOVE DOWN OR PROPAGATE DOWN INTO OUR EASTERN ZONES LATER THIS EVENING OR EVEN INTO THE EARLY MORNING HOURS. WILL KEEP AN EYE ON THIS POTENTIAL THREAT. AT LEAST...OUTFLOWS MAY ARRIVE FROM THESE STORMS AND THEY MAY SERVE AS TRIGGERS FOR MID OR LATE EVENING NEW CONVECTION. .PREVIOUS DISCUSSION... THE VERY LARGE UPPER LOW CENTER THAT HAS DOMINATED THE WEATHER OVER THE SOUTHWESTERN US THE LAST SEVERAL DAYS IS NOW CENTERED OVER NORTHWEST SONORA MEXICO...JUST TO THE NORTHWEST OF HERMOSILLO. MODEL OUTPUT CONTINUES IN GOOD AGREEMENT IN THE FORECAST MOVEMENT OF THIS SYSTEM...TAKING IT WESTWARD ACROSS THE CENTRAL GULF OF CALIFORNIA ON SATURDAY...THEN NORTHWESTWARD ACROSS NORTHERN AND OFF THE SOUTHERN CALIFORNIA COAST BAJA ON SUNDAY AND MONDAY...THEN NORTHWARD INTO CENTRAL CALIFORNIA ON TUESDAY. THE INTERACTION OF THIS LOW CENTER WITH STRONG RIDGING ALOFT OVER THE GREAT BASIN IS EXPECTED TO KEEP OUR ENTIRE CWA UNDER DEEP EASTERLY FLOW FROM TODAY ONWARD INTO EARLY NEXT WEEK. THIS EASTERLY FLOW IS EXPECTED TO BRING CONSIDERABLE AMOUNTS OF MOISTURE INTO THE REGION...WITH PWATS EXCEEDING 2.00 INCHES AT TIMES ALL THE WAY FROM THE DESERTS OF SOUTH-CENTRAL ARIZONA INTO SOUTHEAST CALIFORNIA FROM TONIGHT TROUGH THE WEEKEND. THIS HIGH-LEVEL MOISTURE SURGE COMBINED WITH WHAT HAS BEEN THE MOST IMPRESSIVE LOW-LEVEL GULF SURGE OF THE SEASON IS EXPECTED TO RESULT IN A PERIOD OF ABOVE TO WELL-ABOVE RAINFALL CHANCES ACROSS THE ENTIRE REGION THIS WEEKEND. DEWPOINTS ACROSS SOUTHEAST CALIFORNIA OVER THE LAST 24 HOURS HAVE JUMPED FROM THE 20S AND 30S YESTERDAY AFTERNOON INTO THE 70S...OR EVEN NEAR 80F THIS MORNING...WITH LESSER RISES ACROSS SOUTHWEST AND SOUTH-CENTRAL ARIZONA. AS FAR AS TODAY IS CONCERNED...THUNDERSTORM ACTIVITY IS LIKELY TO BE REDUCED...OR DELAYED SOMEWHAT OVER SOUTH-CENTRAL AND SOUTHWEST ARIZONA BY DEBRIS CLOUDS THAT ARE LEFT OVER FROM LAST NIGHT'S CONVECTION. HOWEVER...THUNDERSTORM CHANCES ARE EXPECTED TO BE SIGNIFICANTLY HIGHER FOR THIS EVENING THAN THEY WERE ON YESTERDAY OVER MOST OF SOUTHEAST CALIFORNIA...WHERE THUNDERSTORMS HAVE YET TO OCCUR. THE ONLY EXCEPTION IS OVER JOSHUA TREE NATIONAL PARK...WHERE THUNDERSTORM ACTIVITY IS LIKELY TO BE LESS DUE TO LOWER SURFACE DEWPOINTS OVER THE REGION. THE ONLY THINGS THAT COULD LIMIT THUNDERSTORM ACTIVITY ACROSS OUR CWA ON SATURDAY AND SUNDAY IS IF A LOT OF DEBRIS CLOUDS ARE ADVECTED IN FROM THE EAST...WHICH WOULD INHIBIT SOLAR HEATING...OR IF THERE IS ENOUGH ACTIVITY DURING A GIVEN AFTERNOON/EVENING TO COOL THE COLUMN OVER A LARGE ENOUGH AREA TO INHIBIT THUNDERSTORM ACTIVITY ON THE FOLLOWING DAY. THE MAIN IMPACTS FROM ANY STORMS THAT DEVELOP IN THIS VERY MOIST ENVIRONMENT WILL BE HEAVY DOWNPOURS AND POSSIBLE STRONG WET MICROBURST WINDS...WHICH SHOULD LIMIT THE AMOUNT OF BLOWING DUST. ALTHOUGH THESE HEAVY DOWNPOURS COULD PRODUCE LOCALIZED FLASH FLOODING...WIDESPREAD FLOODING IS NOT EXPECTED TO OCCUR SINCE THERE DOES NOT APPEAR TO BE ANY TRIGGER(YET) THAT WOULD PRODUCE LARGE-SCALE ORGANIZED THUNDERSTORM ACTIVITY. TEMPERATURES OVER THE UPCOMING WEEKEND ARE EXPECTED TO BE KEPT BELOW NORMAL BY ALL THIS MOISTURE AND CLOUDS...WITH SOME LOWER DESERT LOCATIONS LIKELY TO REMAIN BELOW 100F ON AT LEAST ONE OF THE DAYS. IT STILL APPEARS THAT A SOMEWHAT QUIETER PERIOD FOR MONSOON ACTIVITY IS EXPECTED FOR MUCH OF NEXT WEEK...AS THE AFOREMENTIONED UPPER LOW MOVES INLAND INTO CENTRAL CA...AND INTO THE GREAT BASIN...WHICH WOULD TURN WINDS TO A MORE SOUTHERLY...THEN SOUTHWESTERLY DIRECTION...WHICH IS EXPECTED TO BEGIN TO IMPORT DRIER AIR INTO THE REGION. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL... ATTM...STORMS ARE VERY ISOLATED UPSTREAM OF THE CENTRAL DESERTS...BUT POTENTIAL REMAINS FOR NEW CONVECTION TO AFFECT THE AIRPORT LATER THIS EVENING OR INTO THE MORNING HOURS. MOISTURE IS ELEVATED AND NEW STORMS CONTINUE TO DEVELOP OVER HIGHER TERRAIN EAST OF PRESCOTT. MAY SEE NELY OUTFLOW FROM THESE STORMS MOVE INTO THE TAF SITES LATER ON...AFTER 05Z...POTENTIALLY GENERATING NEW STORMS IN THE DESERTS. DUE TO LOWER CONFIDENCE...WILL NOT MENTION ANY THUNDER IN THE TAFS FOR THE TIME BEING BUT WILL LEAVE VCSH GOING FOR THIS EVENING. THIS MAY BE A CASE WHERE STORMS DEVELOP AT NON PRIME TIME HOURS...AFTER MIDNIGHT AND INTO THE MORNING HOURS SATURDAY. AGAIN...IT WILL BE MOIST AND SOMEWHAT UNSTABLE THRU THE WEEKEND SO STORM CHANCES WILL REMAIN ELEVATED THRU SUNDAY...WITH CHANCES FOR STORMS AT NON PRIME TIME HOURS REMAINING A BIT HIGHER THAN CLIMO. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH... OVERALL THERE IS A FAIRLY LOW POSSIBILITY OF THUNDERSTORMS AFFECTING AREA TAF SITES THROUGH SATURDAY EVENING...BUT GIVEN THE ELEVATED MOISTURE THERE REMAINS A SLIGHT CHANCE FOR A STORM ANYTIME DURING THE NEXT 24 HOURS. ATTM WILL NOT MENTION ANY WEATHER IN THE TAFS...WILL JUST KEEP SCT TO BKN MID/HI CLOUDS IN THE FORECAST...WITH HIGH BASED CU FOR THE AFTN AND EVE HOURS. EXPECT SOUTHERLY WINDS BETWEEN 10-15 KNOTS THROUGH MUCH OF THE TAF PERIOD ACROSS THE LOWER COLORADO RIVER VALLEY WITH LIGHTER SOUTHEASTERLY WINDS AT KIPL. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... MONDAY THROUGH FRIDAY... ABOVE NORMAL PRECIP CHANCES WILL REMAIN A POSSIBILITY ON MONDAY AS A AN AREA OF LOW PRESSURE EXISTS THE AREA. A SWITCH TO A SOUTHERLY FLOW ALOFT WILL LIKELY BRING DRYING CONDITIONS AND ENDING PRECIPITATION CHANCES ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA FOR THE MIDDLE OF NEXT WEEK. HUMIDITIES WILL REMAIN ELEVATED THROUGH THE ENTIRE PERIOD WITH AFTERNOON HUMIDITIES ONLY DROPPING INTO THE 20-30 PERCENT RANGE WITH GOOD OVERNIGHT RECOVERY. STORM COVERAGE AND INTENSITY WILL VARY FROM DAY TO DAY WHICH WILL IMPACT FORECAST WINDS...POTENTIALLY DISRUPTING NORMAL DIURNAL PATTERNS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...CB PREVIOUS DISCUSSION...PERCHA AVIATION...CB FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Jul 19, 5:23 AM MST, 17 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 523 AM MST FRI JUL 19 2013 AZZ020>023-025>028-201230- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 523 AM MST FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...STRONG WIND GUSTS...LIGHTNING AND AREAS OF BLOWING DUST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE THREAT OF SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE WEEKEND. AREAL COVERAGE OF STORMS IS EXPECTED TO DECREASE SOMEWHAT EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ024-201230- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 523 AM MST FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...STRONG WIND GUSTS AND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE THREAT OF SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ030>033-201230- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 523 AM PDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND THIS EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...STRONG WIND GUSTS...LIGHTNING AND AREAS OF BLOWING DUST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE THREAT OF SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH THE WEEKEND. AREAL COVERAGE OF STORMS IS EXPECTED TO DECREASE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Jul 19, 9:05 PM MST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
905 PM MST FRI JUL 19 2013
AZZ022>024-200445-
GILA AZ-MARICOPA AZ-
905 PM MST FRI JUL 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 945 PM MST
AT 904 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
CAMP CREEK TO CAMP CREEK TO 7 MILES NORTHWEST OF ROUND VALLEY...AND
MOVING SOUTHWEST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DESERT MOUNTAIN...
CAREFREE AND RIO VERDE...
CAVE CREEK AND MCDOWELL MOUNTAIN PARK...
NEW RIVER...
SCOTTSDALE...
DESERT RIDGE MARKETPLACE AND SCOTTSDALE AIRPORT...
DEER VALLEY AIRPORT...
LAT...LON 3401 11176 3401 11142 3397 11140 3358 11181
3358 11208 3370 11223 3395 11225 3398 11220
3405 11216
TIME...MOT...LOC 0406Z 036DEG 30KT 3401 11190 3389 11179
3384 11161
18Special weather statement, Jul 19, 9:40 PM MST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
940 PM MST FRI JUL 19 2013
AZZ022>024-028-200530-
PINAL AZ-MARICOPA AZ-
940 PM MST FRI JUL 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
EXTREME NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 1030 PM MST
AT 936 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG OUTFLOW AHEAD OF THUNDERSTORMS ALONG A LINE EXTENDING FROM
BLACK CANYON CITY TO NEW RIVER TO CAREFREE TO FOUNTAIN HILLS TO
GOLDFIELD RANCH TO SUGARLOAF MOUNTAIN...AND MOVING SOUTH AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
GOLDFIELD RANCH...
DESERT RIDGE MARKETPLACE... NEW RIVER... SAGUARO LAKE AND
SCOTTSDALE AIRPORT...
CANYON LAKE... GRANITE REEF DAM AND SALT RIVER TUBING RECREATION
AREA...
DEER VALLEY AIRPORT... FALCON FIELD AIRPORT AND SALT RIVER INDIAN
COMMUNITY...
CAMELBACK MOUNTAIN... DOWNTOWN MESA AND DOWNTOWN SCOTTSDALE...
LAT...LON 3403 11195 3400 11190 3396 11171 3394 11154
3386 11139 3335 11145 3325 11172 3324 11188
3335 11206 3347 11219 3377 11240 3390 11232
3389 11228 3392 11224 3395 11225 3398 11220
3405 11216
TIME...MOT...LOC 0439Z 013DEG 27KT 3400 11211 3388 11209
3374 11193 3361 11178 3362 11166 3367 11152
18Special weather statement, Jul 19, 10:22 PM MST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1022 PM MST FRI JUL 19 2013
AZZ022>024-027-028-200600-
PINAL AZ-MARICOPA AZ-
1022 PM MST FRI JUL 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
NORTHWESTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 1100 PM MST
AT 1019 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG OUTFLOW WINDS AHEAD OF THUNDERSTORMS ALONG A LINE EXTENDING
FROM 6 MILES NORTHEAST OF BEARDSLEY TO GLENDALE TO SKY HARBOR
AIRPORT TO MESA TO CANYON LAKE...AND MOVING SOUTH AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
DOWNTOWN GLENDALE... FREESTONE PARK... LOST DUTCHMAN STATE PARK...
PROSPECTOR PARK... SUPERSTITION SPRINGS MALL AND SURPRISE...
BEARDSLEY... AHWATUKEE... APACHE JUNCTION... AUGUSTA RANCH... EL
MIRAGE... GILBERT... GILBERT CITY HALL AND GLENDALE SPORTS
COMPLEX...
LAT...LON 3389 11230 3389 11228 3392 11224 3395 11225
3396 11222 3388 11198 3362 11165 3361 11139
3304 11166 3299 11189 3303 11217 3314 11235
3351 11258 3398 11265
TIME...MOT...LOC 0522Z 015DEG 22KT 3374 11235 3352 11217
3341 11199 3341 11174 3350 11146
18Local storm report, Jul 19, 10:48 PM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1048 PM MST FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND DMG 8 WNW DESERT RIDGE MARK 33.73N 112.10W
07/19/2013 MARICOPA AZ TRAINED SPOTTER
PALO VERDE AND MESQUITE TREES DOWN... CHAIN-LINKED
FENCE BLOWN OVER
&&
EVENT NUMBER PSR1300089
MHLocal storm report, Jul 19, 10:52 PM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1052 PM MST FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG 2 W PHOENIX 33.55N 112.11W
07/19/2013 MARICOPA AZ TRAINED SPOTTER
NEAR 25TH AVE AND WEST HAPPY VALLEY ROAD... 20-25 FOOT
LONG TREE BRANCHES BLOWN DOWN. EST 45-50 MPH WIND GUSTS
STRONG ENOUGH TO SHAKE VEHICLES
&&
EVENT NUMBER PSR1300090
MEYERSSpecial weather statement, Jul 19, 10:54 PM MST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1054 PM MST FRI JUL 19 2013
AZZ022-023-027-028-200645-
PINAL AZ-MARICOPA AZ-
1054 PM MST FRI JUL 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
EXTREME NORTHWESTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 1145 PM MST
AT 1052 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG OUTFLOW WINDS AHEAD OF THUNDERSTORMS ALONG A LINE EXTENDING
FROM 5 MILES NORTHEAST OF CIRCLE CITY TO WITTMANN TO WHITE TANK
MOUNTAIN PARK TO 6 MILES SOUTHEAST OF ESTRELLA MOUNTAIN PARK...AND
MOVING SOUTHWEST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN... ESTRELLA MOUNTAIN PARK AND PERRYVILLE...
ESTRELLA MOUNTAIN RANCH AND LIBERTY...
BUCKEYE...
PALO VERDE...
PALO VERDE NUCLEAR GENERATION STATION AND WINTERSBURG...
GILLESPIE DAM AND TONOPAH...
LAT...LON 3389 11230 3391 11226 3368 11222 3338 11203
3319 11204 3310 11276 3335 11293 3362 11296
3401 11289 3401 11274
TIME...MOT...LOC 0554Z 047DEG 25KT 3387 11255 3375 11258
3360 11257 3329 11228
18The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 5:43 PM MST | Special Weather Statement | PSR | 47 min | |
| Jul 19, 6:22 PM MST | Blowing Dust Advisory | PSR | 98 min | |
| Jul 19, 6:35 PM MST | Special Weather Statement | PSR | 40 min | |
| Jul 19, 8:16 PM MST | Special Weather Statement | PSR | Pinal | 44 min |
| Jul 19, 8:44 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 46 min |
| Jul 19, 9:05 PM MST | Special Weather Statement | PSR | 40 min | |
| Jul 19, 9:40 PM MST | Special Weather Statement | PSR | 50 min | |
| Jul 19, 9:56 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 34 min |
| Jul 19, 10:01 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 29 min |
| Jul 19, 10:06 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 3 hr |
| Jul 19, 10:22 PM MST | Special Weather Statement | PSR | Maricopa | 38 min |
| Jul 19, 10:54 PM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Jul 19, 11:39 PM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Jul 19, 11:48 PM MST | Areal Flood Advisory | PSR | Maricopa | 117 min |
| Jul 20, 12:56 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 20, 3:30 AM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 3 hr |
| Jul 20, 1:48 PM MST | Special Weather Statement | PSR | Pinal | 57 min |
| Jul 20, 3:35 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 55 min |
| Jul 20, 4:13 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 2 hr |
| Jul 20, 4:39 PM MST | Special Weather Statement | PSR | 36 min | |
| Jul 20, 4:41 PM MST | Blowing Dust Advisory | PSR | 79 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.